Forum

Tysabri and fatigue

Hi all My fatigue seems to have got a lot worse recently. Sometimes I wonder whether it could be a side effect of tysabri and not just MS itself. Does anyone else taking tysabri suffer from fatigue?

Hi I always suffered really badly with fatigue before I started Tysabri I started Tysabri in August 2008 and I’d say I could have almost slept for 48 hours after an Infusion I was like that for over a year than It was about 24 hours after an Infusion but in the last 6 months the energy and stamina I have now I’d never of dreamt I’d be like this fatigue whats that! I don’t take it for granted I never do take anything for granted since I got MS I think it can be the Tysabri that affects some people like that I know in the treatment room you always seem to now the new people that have just started Tysabri some can be sleeping before they are finished there infusion Mark

Hi The week before I’m due my next infusion I notice I have a slump in energy. I’ll be pretty knackered for the rest of the day after I’ve had the infusion as well, but then I’ll perk up in the next day or two. Might be worth speaking to your MS nurse/neuro.GP to see what they suggest. Dan

Hiya, Although i ve been on tysabri for last5 months only, im having a bad fatigue for sometime now. Well its not unusual for me anyhow, as i do get loads of fatigue esp in wintery half of year, namely Sept onward till March. Lets see how it is this year Cheers